MathSciNet Relay Station
MathSciNet bibliographic data
MR2588240 60H25 (47N30 60E99)
Hitczenko, Paweł; Wesołowski, Jacek Perpetuities with thin tails revisited. Ann. Appl. Probab. 19 (2009), no. 6, 2080–2101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement